# SDR QXEA2020011500026

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 3,305 hours, 2,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. (L1). REMOVED FROM SERVICE. FREED JAMMED DOOR IN REF: TO E175 AMM TASK 25-65-01-000-801-A PAR 5A (1)-(4).FOUND GIRT BAR STICKING ON AFT FLOOR FITTING. REMOVED DOOR LINER, REF E175 AMM 25-23-04-000-801-A. ADJUSTED POSITION OF AFT FLOOR FITTING, REF SUBTASKS 52-11-00-820-025-A AND 52-11-00-420-019-A OF AMM TASK 52-11-00-820-801-A. REINSTALLED DOOR LINING AND BUSTLE, REMOVED RIG PINS, REF AMM 25-23-04-400-801-A. DOOR OPERATES NORMALLY WITH NO BINDING. RETURNED TO SERVICE.
